# SDR DXTA2015082606064

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 11,012 hours, 8,777 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 0274
- Condition: Worn
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE IS WORN MORE THAN THE LEFT BRAKE.  RT BRAKE IS GRABBING & CAUSING ACFT TO DART TO THE RIGHT ON TAXI & LANDING ROLL OUT.   JACKED ACFT & REMOVED RT BRAKE.  INSTALLED AN OVERHAULED BRAKE.  COMPLIED WITH EMERGENCY BRAKE CHECK, BRAKE BLEEDS & ANTI-SKID, OPS CHECKED.  TAXIED ACFT, FOUND BRAKES TO BE FIRM & EVEN.
